# SDR ASAA2019072230132

- Difficulty date: July 22, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 39,719 hours, 11,818 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 22156283
- Condition: Missing
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT AMBER PACK LIGHT ILLUMINATED ON TAKE OFF ROLL AT 100KTS, AFTER TAKE OFF, QRH RUN. PACK RESET OK. GROUNDED - YES. PERFORMED MULTIPLE PZTC BITES OF LT AND RT PZTC REF FIM 21-62 TASK 801 WITH NO FAULTS FOUND. PERFORMED GVI OF LT RAM AIR SYSTEM AND HEAT EXCHANGERS WITH NO DEFECTS NOTED. WHILE PERFORMING STEP 3, FOUND LT PLENUM FAN BYPASS CHECK VALVE AND HINGE PIN MISSING REF AMM 21-51-03. REMOVED AND REPLACED LT PLENUM DIFFUSER ASSEMBLY. REF AMM 21-51-03. OP CHECK GOOD. NO LEAKS FOUND.
